# SDR SWAA2025052774702

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 63,770 hours, 38,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR LIGHT INOP.  RELAMPED RH EXIT DOOR LAMP REF AMM 33-51-01.OPS CHECKED GOOD.
